Hypo been diagnosed 2 yrs, anyone shaking or movement in legs ?

Was diagnosed 2 yrs back with hypo, went on 100mcgs of levothroyxine, for over a year felt okay last Dec started the shakes, and weird wired feeling in body anyone got this? Dropped me down to 75mcg on this now still feeling wired and restless leg syndrome can any of you suggest what this is what is causing it and what I need to ask on or about , I went into HYPER mode which is why they dropped me onto a lower dose , these damn drugs seem to do nothing but cause reaction to me ..so any advice will be great news and big relief, I have asked for referral to specialist but they seem to content to let me stay under the regime of taking the drugs without further investigations as I come into range , read a great deal on this and the range is debatable also we get ignored on the T3 so wondering if there is anything else I can try to aid all these symptons I am worn out with it and at screaming pitch with the GP!

6 Replies

oldestnewest
  • Hi flo,

    First if you have had a recent blood test for your thyroid gland, get a print-out from the surgery, with the ranges, and post on a new question for comments.

    If you haven't had a recent one, ask GP for TSH, T4, T3, Free T4, Free T3 (the labs may not do them all but there's no harm in trying). If you haven't had a B12, Vit D, iron, ferritin and folate recently, also ask for these too.

    Have the blood test as early as possible and don't take levo until after it.

  • Thanks! I have just seen him my ferritin was at 51! so way down they are doing a B12 , ferritin and thyroid check mid Feb he has got me on iron tabs to pull my level up, I hope all this works but great advice, from you and will be sure to keep these checks going , I just hope I get back to me soon, restless leg is something he feels I have going on so got some pills for this now too, I had them last year they helped , cholesterol is high but refuses statins as I have alpha one antitrypsin deficiency which is a genetically inherited liver, lung disease, so you can imagine how out of whack I have been feeling here, my lungs are caput but holding on just and I manage to exercise and eat healthy daily with oxygen. Some people get all the luck hey? LOL , many thanks for your help will be sure to keep a check on it all, these darn medics forget you and everything as soon as your out the door, if I don't pick it up will go for NDT in the New Year and fingers crossed I will get somewhere...:)

  • Folate? didn't know on this either...thanks!

  • Take vitamin C with levothyroxine as it helps convert it to T3.

    thyroid.about.com/b/2009/03...

  • Don't take other medications/supplements until 4 hours after levo.

  • Flo, the restless leg could be an indication that you're magnesium deficient - most people are. Taking vit D3, magnesium and zinc could help that.

    Also, must add that levo, T3 and NDT are not drugs. They are thyroid hormone replacement, replacing the essential hormones that your body can no-longer make. Calling them drugs gives a false impression.

    Hugs, Grey

You may also like...